Author Topic: hearing, off and on, off and on, in sync with heartbeat  (Read 2731 times)

[Buddie]

hearing, off and on, off and on, in sync with heartbeat
« on: November 28, 2013, 12:52:04 pm »
last two nights, when laying down, my hearing sounds like its turned up and down, or off and own, in sync with my heart beat.... slight pressure but not  much, just kinda weird....
I dunno if its a withdrawal side effect, or just a coincidental ear problem...
anybody else have  this going on ever?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: hearing, off and on, off and on, in sync with heartbeat
« Reply #1 on: November 28, 2013, 12:53:34 pm »
Do your ears feel a little stuffy, or clogged?

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: hearing, off and on, off and on, in sync with heartbeat
« Reply #2 on: November 28, 2013, 01:14:23 pm »
in gerenal no, when its happening, not really then either, its not like a clogged feeling, my hearing just cuts out,, like if you were to turn your volume on the radio up and down in beat with your heartbeat, just like that,,,,,, I feel just a very slight pressure when its going on..

I did have fluid behind my eardrum last year...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: hearing, off and on, off and on, in sync with heartbeat
« Reply #3 on: November 28, 2013, 01:19:19 pm »
Do you have a humidifier? It might help.

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: hearing, off and on, off and on, in sync with heartbeat
« Reply #4 on: November 28, 2013, 01:43:50 pm »
well I have a cheap home-made one, I rub mentholatum under my nose before I go to sleep  :P
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: hearing, off and on, off and on, in sync with heartbeat
« Reply #5 on: November 28, 2013, 01:43:59 pm »
I have had this [...], even before xanax though, usually it's just one ear, and sometimes the hearing just goes "off" but, at the same time I get a high pitched sound in that ear, it only last 30 seconds or so.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: hearing, off and on, off and on, in sync with heartbeat
« Reply #6 on: November 28, 2013, 01:46:08 pm »
well I have a cheap home-made one, I rub mentholatum under my nose before I go to sleep  :P

Well, invest in a better one. It might help.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: hearing, off and on, off and on, in sync with heartbeat
« Reply #7 on: November 28, 2013, 01:47:38 pm »
oh my gosh, I just stopped to check my tinittus when you mentioned that, its practically gone!!!

I wonder if this has anything to do with it leaving!!! :yippee:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: hearing, off and on, off and on, in sync with heartbeat
« Reply #8 on: November 28, 2013, 02:01:14 pm »
Well, that is a good thing!?,

[...]  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.